Intended for healthcare professionals

Research Article

Convulsions induced by enoximone administered as a continuous intravenous infusion.

British Medical Journal 1990; 300 doi: https://doi.org/10.1136/bmj.300.6724.613-c (Published 03 March 1990) Cite this as: British Medical Journal 1990;300:613

Article usage

Article metrics provide readers and authors with an indication of how often a specific article has been accessed month by month. It counts three formats - abstract/extract, full text and pdf. The page is updated each day.

Usage statistics: May 2009 to September 2019

Rendering graph...
AbstractFullPdf
May 2009001
Nov 2009001
Dec 2010002
Mar 2011001
May 2011001
Jul 2011002
Aug 2011002
Dec 2011001
Jan 2012002
Feb 2012001
Apr 2012003
May 2012005
Jun 2012001
Sep 2012003
Oct 2012001
Dec 2012001
Jan 2013001
Feb 2013001
Apr 2013001
May 2013006
Jun 2013004
Jul 20130013
Sep 2013001
Oct 2013001
Dec 2013007
Mar 2014003
Apr 2014003
May 2014002
Jun 2014003
Jul 2014004
Aug 2014002
Oct 2014001
Dec 2014001
Mar 2015002
Apr 2015001
May 2015003
Jun 2015001
Sep 2015001
Dec 2015001
Jul 2016001
Sep 2016008
Dec 2016002
Feb 2017002
Mar 2017001
Apr 2017001
May 2017001
Jun 2017002
Dec 2017001
Apr 2018003
Nov 2018003
Dec 2018001
Jan 2019001
Feb 2019003
Mar 2019002
Apr 2019003
May 2019002
Jun 2019002
Jul 2019001
Aug 2019003
Sep 2019002
Total00136